# SDR SWAA2021111524788

- Difficulty date: September 29, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rl/H Horiz. Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; 92.7; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] REMOVED THE DAMAGED PART OF THE RIB AT R/H HORIZ. STAB. 92.7 3RD VERTICAL IAW SRM 55-10-09-2R-4; [02] VERIFIED DAMAGE REMOVAL: REMOVED THE DAMAGED PART OF THE RIB AT R/H HORIZ. STAB. 92.7 3RD VERTICAL IAW SRM 55-10-09-2R-4; [03] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.; [04] HFEC INSPECTED CUTOUT AREA OF RIB IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS NOTED. TOOL ID ATS1465; N600; [05] HFEC INSPECTED OPEN HOLES COMMON TO REPAIR AREA IAW B737 NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED. TOOL ID ATS1465; N600; TOOL ID ATS1411; MINIMITE; [06] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.; [07] VERIFIED CORRECTIVE ACTION STEP 6.VERIFIED OK TO TREAT AND PRIME.; [08] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL.; [09] VERIFIED CORRECTIVE ACTION 8; OK TO INSTALL; [10] INSTALLED REPAIR PARTS AT RH HORIZONTAL STABILIZER INSPAR RIB STAB STA 92.7 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4; [11] VERIFIED CORRECTIVE ACTION 10.
